| Model Number |
106130-17 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the patient that the cover patches have caused skin irritation.The patient indicated that the skin turned red and had burning sensation.The patient spoke with her doctor and was told to just wear the electrodes without cover patches.The doctor did not prescribe anything for the skin.The patient applied hydrocortisone.No further information has been reported.The cover patches have not been returned for evaluation.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
Additional Manufacturer Narrative
Additional information in d4: serial number, lot number and expiration date, g3, h6: investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
Event or Problem Description